Hail, Traverse
- When
- June 2, 1:36 PM CST
- Where
- Traverse County, 12 mi SW of Wheaton
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.683, -96.683
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before the first event at Jun 2, 9:45 AM CST, 3 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 1045 AM CDT THU JUN 2 2005 VIS SATELLITE STARTING TO SHOW BREAKS MOVING INTO NE SD AND WC MN LATE THIS MORNING. WATER VAPOR ALSO SHOWING A JET STREAK UPSTREAM HEADING FOR THE REGION. FRONTAL BOUNDARY THIS MRNG EXTENDS FROM JUST EAST OF ABR DOWN TO CHAMBERLAIN. THUS...INSTABILITY TO INCREASE THROUGH THE DAY ACROSS NE SD AND WC MN WITH SFC HEATING AND GOOD DWPTS. ALSO...CAP WILL WEAKEN THROUGH THE DAY. THEREFORE...EXPECT TSRAS TO DEVELOP THIS AFTN AND EVENING ALONG AND EAST OF BOUNDARY IN NE SD AND WC MN. UPDATED FORECAST. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && MOHR
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 518 AM CDT THU JUN 2 2005 SDZ003-009-015-016-033>036-045-048-031017- CORSON-DEWEY-HUGHES-HYDE-JONES-LYMAN-POTTER-STANLEY-SULLY-WALWORTH- 518 AM CDT THU JUN 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL...NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS BIG STONE AND TRAVERSE COUNTIES IN MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ004>008-010-011-017>023-037-051-031017- BIG STONE-BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-DAY-DEUEL-EDMUNDS- FAULK-GRANT-HAMLIN-HAND-MARSHALL-MCPHERSON-ROBERTS-SPINK-TRAVERSE- 518 AM CDT THU JUN 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL...NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS BIG STONE AND TRAVERSE COUNTIES IN MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE AREA. SOME STORMS MAY BE SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. PARKIN
The Aberdeen radar (KABR), 137 km away, was scanning. The volume nearest the first event began at 19:36 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2005Every state in 2005This day in weather historyWarnings in Minnesota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456211.